# SDR SWAA2012062505222

- Difficulty date: June 23, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 33,118 hours, 22,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 3952273
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR FITTINGS DIFFICULT TO ARM/DISARM.  CLEANED DEBRIS FROM FITTINGS PER MM.
